# SDR CA990310022

- Difficulty date: February 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 1009463
- Condition: Failed
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) F/A REPORTED ELECTRICAL SMELL IN FORWARD GALLEY.  AIR SUPPLY TUBE FOR GASPER FOUND RESTING ON TOP OF LAMP ASSY.  TUBE RE-ROUTED.
